# SDR 98UAL900269

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607UA
- Make and model: Boeing 767222
- Aircraft serial: 21868
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Part time: 47,673 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE COMPRESSOR STALL IN CRUISE.  ENGINE RECOVERED AND CONTINUED OPERATING.  *S/D*  CHECKS WERE ACCOMPLISHED PER 767-200 MM 7.  NO FAULTS COULD BE FOUND.  ENGINE WAS REMOVED FOR REFURBISHMENT DUE TO LACK OF A POSITIVE FIX DURING TROUBLESHOOTING.  THE ON ENGINE HAS NOT HAD ANY PROBLEMS WITH COMPRESSOR STALLS SINCE INSTALLATION.
